# SDR HCMA9646

- Difficulty date: August 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N992BH
- Make and model: Snias AS350B2
- Aircraft serial: 2889
- Engine: Tmeca ARRIEL1D
- System (JASC): 6710 · Main Rotor Control
- Part: Servo
- Part number: SC5083
- Condition: Defective
- Location: M/R
- Part time: 997 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

SERVO IS SEEPING BEYOND LIMITS.  REPLACEMENT PART IS ON ORDER
